Yoga for Scoliosis - Parts 1 & 2
with Elise Browning Miller
NANAIMO, BC
September 12-16, 2019

REGISTRATION IS NOW OPEN.

Part 1: Thursday Sept 12 (evening) to Saturday Sept 14 (mid-day).

In Part 1 participants will learn to work with their particular scoliosis with a variety of yoga poses including standing poses, back strengtheners, twists, and approaches to inversions. The workshop is intended for teachers with or without scoliosis and students with scoliosis, including all levels of skill and experience.

Part 2: Saturday Sept 14 (evening) to Monday Sept 16 (mid-day).

Part 2 builds on the foundation of Part 1 and is intended as a continuation of Part 1 or for people who already have a strong foundations of yoga (a minimum of 6 months for yoga teachers). It includes work in more intermediate poses and back strengtheners in backbends, inversions, twists and forward bends.

Take one or take both!

COST - FULL PACKAGE: $1,350 +tax (CAD)
Full retreat includes both workshops, shared accommodation, and 3 meals/day.
$500 deposit secures your spot.

COST - PART 1 OR PART 2 with meals and shared accommodation: $675 +tax (CAD) 
$200 deposit secures your spot.

COST - WORKSHOP ONLY for commuters: $370 +tax (CAD) per workshop.
$200 deposit secures your spot.

*Deposits are non-refundable.

***Sliding Scale Fees for the workshop are available based on need. Please contact us for more information.***

Join Senior Certified Iyengar Teacher Elise Browning Miller for a special 5-day, two-part Yoga for Scoliosis workshop. This is Elise's sixth visit to teach in BC and she has inspired and trained many local TOPS associates in yoga for scoliosis.

The retreat will be held at the fully equipped and stunning Yoga Weyr near Nanaimo on gorgeous Vancouver Island. Guests will stay close by at the 10-acre park-like waterfront estuary that is Kiwi Cove Lodge. Optional evening activities include a mixture of social and educational events. Nature walks, river swimming and delicious shared meals are included. Get away from your routine and immerse yourself in the teachings. With all your material needs taken care of, you can simply focus on learning, relaxing, and socializing in your preferred amounts.

These workshops are designed for students with scoliosis of all levels and are also great for yoga teachers seeking to expand their knowledge.

TRANSPORTATION:
To get from Vancouver to Nanaimo, you can take public transit (bus), the ferry, or plane. For rates on flights from Vancouver to Nanaimo, visit Island Express Air and Harbour Air. Or visit BC Ferries to investigate ferry sailing days and times.

“I thought the course was perfect. Everything was great. I would recommend this course to anyone with scoliosis.” - 2017 participant

 

WORKSHOP ITINERARY:
*Note, this is a tentative schedule. Running/break times are subject to change.

TOTAL 10 hours per workshop (20 hours for both Parts 1 & 2) 

Thursday, Sept 12 - PART 1

  • 5:30pm - 7:00pm – Welcome dinner

  • 7:00pm - 9:00pm – Intro class (2 hrs)

Friday, Sept 13 - PART 1

  • 8:00am - 9:30am – Breakfast

  • 10:00am - 1:00pm – Class (3 hrs)

  • 1:00pm - 2:00pm – Lunch

  • 2:00pm - 5:00pm – Class (3 hrs)

  • 6:00pm – Dinner

  • 7:30pm - 8:30pm – Activity at hotel TBA (another kind of movement class, film, lecture, sharing, etc)

Saturday Morning, Sept 14 - PART 1

  • 8:00am - 9:30am – Breakfast

  • 10:00am - 12:00pm – Class (2 hrs)

  • 1:00pm - 2:30pm – Lunch & departures for Part 1 participants only.

  • 2:30pm - 5:00pm – Break

Saturday Evening, Sept 14 - PART 2

  • 5:30pm - 7:00pm – Welcome dinner

  • 7:00pm - 9:00pm – Part 2 Intro class (2 hrs)

Sunday, Sept 15 - PART 2

  • 8:00am - 9:30am – Breakfast

  • 10:00pm - 1:00pm – Class (3 hrs)

  • 1:00pm - 2:00pm – Lunch

  • 2:00pm - 5:00pm – Class (3 hrs)

  • 6:00pm - Dinner

  • 7:30pm - 8:30pm – Activity at hotel TBA (another kind of movement class, film, lecture, sharing, etc)

Monday, Sept 16

  • 8:00am - 9:30am – Breakfast

  • 10:00am - 12:00pm – Last class (2 hrs)

  • 1:00pm - 2:30pm – Lunch & goodbyes

 

REGISTRATION IS OPEN! Click the button for the option you’d like to purchase below. Any questions, email us.